Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the Lipschitz condition in metric spaces


Author: Norman Levine
Journal: Proc. Amer. Math. Soc. 13 (1962), 314-315
MSC: Primary 54.60
MathSciNet review: 0133101
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0133101-2
PII: S 0002-9939(1962)0133101-2
Article copyright: © Copyright 1962 American Mathematical Society